# SDR 99FDEA00269

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: AEA0161
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUR A/C P-F CONV AT AERONAVALI, 3 10' CRACKS WERE FOUND AT Y=1386 COMMON TO KEEL WEB, WEB DOUBLER & AEA0501 KEEL WEB UPPER SPLICE.  REPAIRED KEEL WEB AND WEB DOUBLER PER IAW FEDEX EA NR 8-5314-44061.
